I am taking Astorvastatin Losartan Bi... - British Heart Fou...

British Heart Foundation
14,234 members9,155 posts

I am taking Astorvastatin Losartan Bisoprolol Fumerate, Clopidogrel, Aspirin, Lansoprazole. Is it safe for me to take allergy capsuls

stillaboveground
stillaboveground
13 Replies

Medications

13 Replies
oldestnewest
IanMK

Always a good idea to ask a pharmacist. You’ll need to mention which allergy capsules.

3 likes
Reply
MichaelJH
MichaelJHHeart Star

You need to ask your GP or pharmacist. Before diagnosis I was sold some anti-allergy tablets and developed palpitations! ☹️

3 likes
Reply
Maisie2014

I have multiple allergies and take fexofenadine but they are prescribed by my GP. Stomach medication cannot be taken at the same time but a few hours before or after. I would check with GP first.

2 likes
Reply
WardijaWardija

Agree. I'm on most of the same Meds. Post triple stenting and take Fexofenadine on a pretty regular basis, prescribed by my GP as I have severe allergy to Mozzie bites ( I live on a HOT Mediterranean island) and despite all preventative measures, the buggers still get me 🐜🐜 morning, noon and night. No side effects experienced at all, just blessed relief.

1 like
Reply
Clerkenweller

I take a similar mix and checked with my pharmacist. I advise you to do the same.

3 likes
Reply
Cutekitten

Hi I am on losartan, clopidogrel,aspirin and Atorvastatin, I developed a pinprick rash starting on my stomach and spreading to my back arms and legs. I went to the walk in centre who said it was not a reaction to meds as I had already been on them 4 weeks and that it was probably viral. The rash continued and became itchy I went to the pharmacy and was advised that piriton would be ok. The rash is less red and fading but still there. Now day 5. If no better after reducing the antihistamines I will contact GP. Has anyone else experienced this.

1 like
Reply
rakeman
rakeman
in reply to Cutekitten

I had the same advice from my pharmacist as I take Astorvastain Amlodipine Clopidogrel and Lansoprazole. mine was a itch from heat rash, Piritin has now sorted it.

1 like
Reply
Maisie2014

It could be a heat rash. The heat has been causing all sorts of problems lately.

1 like
Reply
Qualipop

I was on almost the same tablets. I have an auto immune disorder that causes allergy like symptoms. Both doctor and pharmacists said the newer allergy tablets like cetirizine and loratidine are fine but never to take the first generation ones like piriton. Check with your pharmacist

Reply
Cutekitten
Cutekitten
in reply to Qualipop

Do you know why?

Reply
Qualipop
Qualipop
in reply to Cutekitten

No but they were both adamant that i must not take the old style antihistamines but the new ones are ok. I didn't bother to ask why.

Reply
MichaelJH
MichaelJHHeart Star
in reply to Qualipop

Sure it was the old style ones that gave me palpitations!

Reply
jimmyq

Your allergies may be caused by milk products. My wife has been asthmatic since her teens. When we went on a WFPB diet (because of my heart disease) last year her asthma and all her allergies disappeared. We spent Christmas Day 2018 with our daughter who has 2 male cats. The last time she went in their house before WFPB she was off sick for 3 weeks.

1 like
Reply